# SDR DALA2021052702941

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 53,189 hours, 22,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 1c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS: 1C. CORRECTIVE ACTION: REINSTALLED LIGHT. OPS CKS GOOD. (1820565)
